On the new extensions to the Benjamin-Ono equation


Ali K. K. , Nuruddeen R. I. , YILDIRIM A.

COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS, vol.8, no.3, pp.424-445, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.22034/cmde.2020.32382.1505
  • Title of Journal : COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.424-445
  • Keywords: Solitary waves, Benjamin-Ono equations, Extended tanh method, SOLITARY SH-WAVES, BRIGHT

Abstract

In this paper, we analytically study the newly developed (2+1)-dimensional Benjamin-Ono equation by Wazwaz and propose its (3+1)-dimensional version. For this purpose, we successfully employed the modified extended tanh expansion method to construct certain hyperbolic, periodic and complex solitary wave structures simulated with the aid of symbolic computation using Mathematica. Also, we have depicted graphically the constructed solutions.